Comparing approximations to spatio-temporal models for epidemics with local spread

Filipe, JAN; Gibson, GJ; (2001) Comparing approximations to spatio-temporal models for epidemics with local spread. Bulletin of mathematical biology, 63 (4). pp. 603-624. ISSN 0092-8240 DOI: https://doi.org/10.1006/bulm.2001.0234

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1006/bulm.2001.0234

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar